Schedule

Rivergibbsfm on air around the world UK TIME 24/7.

BRINGING NEW AND PRE RELEASES AND UNDISCOVERED GEMS FROM THE TEAM.  

 

FRANK MARCEAU PRESENTS PROGWORLD ON AIR. 

Progworld new 2hr show starts saturday 8pm to 10pm sunday 6-8am. Additional 1hr shows saturday 2pm 4pm 12midnight 2am.

Monday to Friday 1hr shows-11am-1pm-3pm.2hr shows 11pm-1am.Additional 1hr shows wednesday 8pmhr1-thursday8pmhr2. 

Garry Lees Overflow show.

Overflow new 3hr show starts saturday 5pm to 8pm  sunday 3am to 6am and 12 noon  to 3pm and 11pm to 2am. Additional 1hr shows saturday 3pm 10pm 1am.

Monday 10am to 1pm. Friday 8pm to 11pm.Check schedule for further air times. 


OVERFLOW SUNDAY SERVICE 

12     OVERFLOW NEW RELEASE SHOW PT1 repeated monday to friday 4pm plus friday 8pm.

1PM   OVERFLOW NEW RELEASE SHOW PT2 repeated monday to friday 11am plus friday 9pm. 

2PM   OVERFLOW NEW RELEASE SHOW PT3 repeated wednesday to friday 10pm.

3PM   DR DANS NEWMUSIC EXPLOSION repeated 5pm to 6pm monday to friday.

4PM   IAN RICHES - THE SUNDAY SELECTION repeated 9pm to 10pm monday and wednesday.

5PM   ROLAND VISSERS POWER HOUR - DUTCH LANGUAGE SHOW repeated 7pm mon tues thurs friday.

6PM   THE STONEHENGE DISCO WITH GARRY LEE PT1 repeated monday 10pm

7PM   THE STONEHENGE DISCO WITH GARRY LEE PT2 repeated tuesday 10pm

8PM   BARRY JAM SONIC EXPLORATIONS repeated 9pm tuesday.

9PM   THE ECLECTIC WORLD OF TIM RICE repeated monday 8am and thursday9pm .

10PM  THE REVERAND RABBIT SHOW repeated monday 9am and wednesday7pm.

11PM  OVERFLOW PT1 NEW RELEASE SHOW

                            

MONDAY:

00:00  Overflow - Garry Lee (pt2) New Releases

01:00  Overflow - (pt3) New Releases

02:00  Doctor Dan

03:00  Ian Riches

04:00  Rolland Viser

05:00  Garry Lee Stonehenge disco pt1

06:00  Garry Lee Stonehenge disco pt2

07:00 Barry Jam

08:00  Tim Rice

09:00  Reverand Rabbit

10:00  Overflow - New Releases (pt1) Rock  from melodic to heavy on indie and major labels.

11:00  Overflow - New Releases (pt2) Rock, indie, punk, psych,and more.

12:00  Overflow - New Releases (pt3) Alternative, electro, space rock, live recordings, and the rest.

13:00  Doctor Dan new music explosion

14:00  Overflow (Pt2) from previous week

15:00  Progworld (pt1) from previous week

16:00  Overflow (pt1) From new release show

17:00  Proworld (pt2) from previous week

18:00  Overflow (pt1) From previous week

19:00  Rolland Visser - Dutch language / uk show

20:00  Overflow

21:00  Ian Riches - New and unsigned

22:00  Stonehengedisco pt1 - Repeated from Sunday 

23:00  Progworld (pt1) Current show


TUESDAY:

00:00  Progworld (pt2) Current show

01:00  Overflow (pt1)

02:00  Overflow (pt2)

03:00  Overflow (pt3)

04:00  Progworld

05:00  Overflow

06:00  Progworld

07:00  Overflow

08:00  Progworld

09:00  Overflow

10:00  Overflow

11:00  Progworld

12:00  Overflow

13:00  Progworld

14:00  Overflow 

15:00  Progworld

16:00  Overflow

17:00  Doctor Dan new music explosion

18:00  Overflow

19:00  Rolland Visser

20:00  Overflow

21:00  Barry Jam sonic explorations

22:00  Stonehengedisco pt2  - Reapeated from Sunday

23:00  Progworld (pt1)


WEDNESDAY:

00:00  Progworld (pt2)

01:00  Overflow

02:00  Progworld

03:00  Overflow

04:00  Progworld

05:00  Overflow

06:00  Progworld

07:00  Overflow

08:00  Doctor Dan

09:00  Overflow

10:00  Overflow

11:00 Progworld

12:00  Overflow

13:00  Progworld

14:00  Overflow

15:00  Progworld

16:00  Overflow

17:00  Doctor Dan

18:00  Overflow

19:00  Reverand Rabbit

20:00  Progworld (pt1)

21:00  Ian Riches

22:00  Overflow (pt3)

23:00  Progworld {pt 1}


THURSDAY

00:00  Progworld {pt2}

01:00  Overflow

02:00 Progworld

03:00  Overflow

04:00  Progworld

05:00  Overflow

06:00  Progworld

07:00  Overflow

08:00 Doctor Dan

09:00  Overflow

10:00  Overflow

11:00  Progworld

12:00  Overflow

13:00  Progworld

14:00  Overflow

15:00  Progworld

16:00  Overflow

17:00 Doctor Dan

18:00  Overflow

19:00 Rolland Visser

20:00  Progworld (pt2)

21:00  Tim Rice

22:00  Overflow (pt3)

23:00 Progworld {pt1}

 

FRIDAY

00:00  Progworld {pt2}

01:00  Overflow

02:00  Progworld

03:00  Overflow

04:00  Progworld

05:00  Overflow

06:00  Progworld

07:00  Overflow

08:00  Doctor Dan

09:00  Overflow

10:00  Overflow

11:00  Progworld

12:00  Overflow

13:00  progworld

14:00  Overflow

15:00  Progworld

16:00  Overflow

17:00  Doctor Dan

18:00  Overflow

19:00 Rolland Visser

20:00  Overflow (pt1)

21:00  Overflow (pt2)

22:00  Overflow (pt3)

23:00  Progworld (pt1)


SATURDAY

00:00  Progworld (pt2)

01:00  Overflow

02:00  Progworld

03:00  Overflow

04:00  Psychout

05:00  Overflow

06:00  Progworld

07:00  Overflow

08:00  Doctor Dan

09:00  Overflow

10:00  Rolland Visser

11:00  Overflow (pt1)

12:00  Overflow (pt2)

13:00  Overflow (pt3) this hour may change.

14:00  Psychout

15:00  Overflow

16:00  Progworld

17:00  Overflow  (pt1) New Release show

18:00  Overflow  (pt2) New Release Show

19:00  Overflow  (pt3) New Release Show

20:00  Progworld (pt1) New show includes new releases from the

21:00  Progworld (pt2) world of Progressive music.

22:00  Overflow

23:00  Bluegems


SUNDAY

00:00  Psychout

01:00  Overflow

02:00  Progworld

03:00  Overflow ( pt1)

04:00  Overflow  (pt2)

05:00  Overflow  (pt3)

06:00  Progworld  (pt1)

07:00  Progworld (pt2)

08:00  Overflow

09:00  Open

10:00  Open

11:00  Open

12Midday – 3pm Starship Overflow (The New Releases Show)

3PM - Dr.Dan’s New Music Explosion

4PM - Ian Riches - Unsigned

5PM - Roland Visser's Power Hour (Dutch language show)

6PM - The Stonehenge Disco {pt1} - Garry Lee

7pm - The Stonehenge Disco {pt2} 

8PM - Barry Jamm – Sonic explorations

9PM – The Eclectic World Of Tim Rice

10PM - The Reverend Rabbit Show

11PM – Starship Overflow (The New Releases Show)